# SDR DL777992430

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 1105011
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LEFT COFFEEMAKER POPPED.  RESETTING CENTER C/B CAUSES ARCING IN AFT COFFEEMAKER.  ISOLATED PROBLEM TO NR 2 C/M IN LEFT AFT GALLEY.  PULLED AND COLLARED POWER C/B FOR NR 2 C/M.  FWD TO MCO AND PLACARD.  C/M NASI LGW.
